Sprungmarken

Servicenavigation

Hauptnavigation

Sie sind hier:

Hauptinhalt

Norton

Title: Norton's theorem for batch routing queueing networks

 

Authors: Falko Bause, Richard Boucherie, Peter Buchholz

 

Abstract:

 

This paper shows that the aggregation and decomposition result known as Norton's theorem for queueing networks can be extended to a general class of batch routing queueing networks with product form solution,

that allows for multiple components to simultaneously release and receive (batches of) customers.

 

Published in:

   Communications in Statistics - Stochastic Models,

   Marcel Dekker Inc., Vol 17 (1), pp. 39-60, 2001.